# SDR SWAA2022111670386

- Difficulty date: November 12, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 60,503 hours, 36,101 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING; FWD ATTACH ANGLE CRACKED FOR PANEL 651AT ATTACH CHANEL RT WING FWD ATTACH ANGLE CRACKED FOR PANEL 651AT ATTACH CHANEL / [01] REMOVED AND REPLACED ANGLE BRACKET IAW SRM 51-40-04
